# SDR SWAA2025041422755

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8925Q
- Make and model: Boeing 737-8
- Aircraft serial: 42597
- Aircraft time: 1,026 hours, 540 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Harness
- Condition: Burned
- Location: Zone 900
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED BURNING RUBBER SMELL AFTER LANDING <[01].  PERFORMED CONDITIONAL INSPECTION REF M/M 05-51-56.  FOUND FWD COFFEE MAKER RAIL WIRE HARNESS SHOWS EVIDENCE OF HEAT.  REF LOG 2846106 FOR COFFEE MAKER DEFERRAL.
